Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A notion of rank for unitary representations of general linear groups


Author: Roberto Scaramuzzi
Journal: Trans. Amer. Math. Soc. 319 (1990), 349-379
MSC: Primary 22E50; Secondary 22E46
MathSciNet review: 958900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of rank for unitary representations of general linear groups over a locally compact, nondiscrete field is defined. Rank measures how singular a representation is, when restricted to the unipotent radical of a maximal parabolic subgroup. Irreducible representations of small rank are classified. It is shown how rank determines to a large extent the asymptotic behavior of matrix coefficients of the representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50, 22E46

Retrieve articles in all journals with MSC: 22E50, 22E46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0958900-8
PII: S 0002-9947(1990)0958900-8
Article copyright: © Copyright 1990 American Mathematical Society